# SDR ASOA06103

- Difficulty date: January 19, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 3011210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE PASSENGER DOOR EMERGENCY LIGHT ASSY.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE. (K)
